Alert archive / Nevada / Wind Advisories in 2008

Wind Advisory 6, NWS Reno, NV

March 12, 20085 counties in Nevada; Mono County, California

NWS Reno, NV issued this wind advisory at Mar 12, 2008, 2:35 PM PDT for 5 counties in Nevada; Mono County, California. It took effect at Mar 13, 2008, 6:00 AM PDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2008, 2:35 PM PDT (21:35 UTC)
In effect from
Mar 13, 2008, 6:00 AM PDT
Expired
Mar 14, 2008, 3:27 AM PDT
In force
21 hr
Issued by
NWS Reno, NV

Counties Mono County, CA, Douglas County, NV, Lyon County, NV, Mineral County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 77 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 9.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2008-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2008-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3783 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KREV 122135
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
235 PM PDT WED MAR 12 2008

...WINDY CONDITIONS EXPECTED OVERNIGHT AND THURSDAY AHEAD OF A
STRONG COLD FRONT...

.A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THURSDAY AND
THURSDAY NIGHT. WINDS AHEAD OF THIS FRONT WILL INCREASE IN THE
HIGHER ELEVATIONS TONIGHT AND INCREASE ACROSS LOWER ELEVATIONS
THURSDAY MORNING. THE WINDS WILL DIMINISH THURSDAY NIGHT AS THE
FRONT MOVES SOUTH OF THE AREA. 

PERSONS PLANNING TRAVEL ACROSS WESTERN NEVADA AND THE SIERRA ON
THURSDAY AND THURSDAY NIGHT...ESPECIALLY IN HIGH PROFILE VEHICLES
SHOULD USE CAUTION AND CONTINUE TO MONITOR STATEMENTS FROM THE
NATIONAL WEATHER SERVICE FOR UPDATES.

NVZ003-131200-
/O.NEW.KREV.WI.Y.0006.080313T1300Z-080314T0100Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
235 PM PDT WED MAR 12 2008

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 6 AM TO 6 PM PDT THURSDAY. 

WINDS WILL INCREASE THURSDAY MORNING AHEAD OF A STRONG COLD
FRONT. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 50 MPH
WILL DEVELOP THURSDAY MORNING AND CONTINUE THROUGH THE DAY. WIND
GUSTS UP TO 60 MPH ARE POSSIBLE IN WIND PRONE AREAS...ESPECIALLY
JUST AHEAD OF THE FRONT THURSDAY AFTERNOON.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES ALONG HIGHWAY
395...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR
CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO
NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION.

$$

CAZ073-NVZ001-131200-
/O.NEW.KREV.WI.Y.0006.080313T1700Z-080314T0500Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA...
SCHURZ
235 PM PDT WED MAR 12 2008

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT THURSDAY. 

WINDS WILL INCREASE THURSDAY AFTERNOON AHEAD OF A STRONG COLD
FRONT. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 50 MPH
ARE EXPECTED THURSDAY AFTERNOON AND EVENING. WIND GUSTS UP TO 60
MPH ARE POSSIBLE IN WIND PRONE AREAS...ESPECIALLY JUST AHEAD OF
THE FRONT THURSDAY EVENING.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES ALONG HIGHWAY 395
AND HIGHWAY 95...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN
GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR
LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION.

$$

CAZ072-NVZ002-131200-
/O.NEW.KREV.LW.Y.0019.080312T2300Z-080314T0100Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
235 PM PDT WED MAR 12 2008

...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THURSDAY. 

SOUTHWEST WINDS WILL INCREASE THIS EVENING TO 10 TO 20 MPH WITH
GUSTS UP TO 35 MPH. WINDS WILL FURTHER INCREASE ON THURSDAY WITH
GUSTS UP TO 40 MPH EXPECTED. THESE WINDS WILL CAUSE ROUGH CHOP ON
LAKE TAHOE. SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD
REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$

NVZ004-131200-
/O.NEW.KREV.LW.Y.0019.080313T1300Z-080314T0100Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
235 PM PDT WED MAR 12 2008

...LAKE WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PDT THURSDAY. 

SOUTHWEST WINDS WILL INCREASE THURSDAY MORNING TO 10 TO 20 MPH
WITH GUSTS UP TO 35 MPH. OCCASIONAL WIND GUSTS UP TO 40 MPH ARE
POSSIBLE THURSDAY AFTERNOON JUST AHEAD OF A STRONG COLD FRONT.
THESE WINDS WILL CAUSE ROUGH CHOP ON PYRAMID LAKE. SMALL BOATS
WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL
CONDITIONS IMPROVE.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$

GMCGUIRE

HTTP://WEATHER.GOV/RENO
5 follow-up statements
000 
WWUS75 KREV 131011
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
311 AM PDT THU MAR 13 2008

NVZ003-131800-
/O.CON.KREV.WI.Y.0006.080313T1300Z-080314T0100Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
311 AM PDT THU MAR 13 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
PDT THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
PDT THIS AFTERNOON. 

SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL
DEVELOP AND CONTINUE THROUGH THE DAY. WIND GUSTS UP TO 60 MPH ARE
POSSIBLE IN WIND PRONE AREAS...ESPECIALLY ALONG AND IMMEDIATELY
BEHIND A COLD FRONT THIS AFTERNOON.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES ALONG HIGHWAY
395...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR
CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO
NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION.

$$

CAZ073-NVZ001-131800-
/O.CON.KREV.WI.Y.0006.080313T1700Z-080314T0500Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA...
SCHURZ
311 AM PDT THU MAR 13 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PDT THIS EVENING. 

WINDS WILL INCREASE BY THIS AFTERNOON AS A STRONG COLD FRONT
APPROACHES. SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 50
MPH ARE EXPECTED THIS AFTERNOON AND EVENING. WIND GUSTS UP TO
60 MPH ARE POSSIBLE IN TYPICAL WIND PRONE AREAS.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES ALONG HIGHWAY
395 AND HIGHWAY 95...SHOULD USE CAUTION AND REMAIN ALERT FOR
SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT
WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON
THIS SITUATION.

$$

CAZ072-NVZ002-131800-
/O.CON.KREV.LW.Y.0019.000000T0000Z-080314T0100Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
311 AM PDT THU MAR 13 2008

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON. 

SOUTHWEST WINDS 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL FURTHER
INCREASE THIS MORNING WITH GUSTS UP TO 40 MPH. THESE WINDS WILL
CAUSE ROUGH CHOP ON LAKE TAHOE. SMALL BOATS WILL BE PRONE TO
CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS
IMPROVE.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$

NVZ004-131800-
/O.CON.KREV.LW.Y.0019.080313T1300Z-080314T0100Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
311 AM PDT THU MAR 13 2008

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO
6 PM PDT THIS AFTERNOON...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO
6 PM PDT THIS AFTERNOON. 

SOUTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH WITH GUSTS UP TO 35
MPH. OCCASIONAL WIND GUSTS UP TO 40 MPH ARE POSSIBLE IN THE
AFTERNOON ALONG AND IMMEDIATELY BEHIND A STRONG COLD FRONT. THESE
WINDS WILL CAUSE ROUGH CHOP ON PYRAMID LAKE. SMALL BOATS WILL BE
PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL
CONDITIONS IMPROVE.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$


HTTP://WEATHER.GOV/RENO
000 
WWUS75 KREV 131800
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
1100 AM PDT THU MAR 13 2008

NVZ003-140200-
/O.EXT.KREV.WI.Y.0006.000000T0000Z-080314T0500Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
1100 AM PDT THU MAR 13 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING. 

SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL
CONTINUE THROUGH THIS AFTERNOON AND EVENING. WIND GUSTS UP TO 60
MPH ARE POSSIBLE IN WIND PRONE AREAS...ESPECIALLY DURING THE LATE
AFTERNOON AND EARLY EVENING AS A COLD FRONT PASSES THROUGH THE
REGION. 

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES ALONG HIGHWAY
395...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR
CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO
NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION.

$$

CAZ073-NVZ001-140200-
/O.EXT.KREV.WI.Y.0006.000000T0000Z-080314T1100Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA...
SCHURZ
1100 AM PDT THU MAR 13 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PDT FRIDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM PDT FRIDAY. 

SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL
CONTINUE THROUGH THIS AFTERNOON AND TONIGHT. WIND GUSTS UP TO 60
MPH ARE POSSIBLE IN TYPICAL WIND PRONE AREAS...ESPECIALLY DURING
THE EVENING AND LATE TONIGHT AS A COLD FRONT PASSES THROUGH THE
REGION. 

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES ALONG HIGHWAYS
395 AND 95...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS
OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO
NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION.

$$

NVZ004-140200-
/O.EXT.KREV.LW.Y.0019.000000T0000Z-080314T0500Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
1100 AM PDT THU MAR 13 2008

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM PDT THIS
EVENING. 

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL
CONTINUE THROUGH THIS AFTERNOON AND EVENING. THE STRONGEST WIND
GUSTS ARE LIKELY DURING THE LATE AFTERNOON AND EARLY EVENING AS A
COLD FRONT PASSES THROUGH THE REGION. THESE WINDS WILL PRODUCE
ROUGH CHOP ON PYRAMID LAKE. SMALL BOATS WILL BE PRONE TO CAPSIZING
AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$

CAZ072-NVZ002-140100-
/O.CON.KREV.LW.Y.0019.000000T0000Z-080314T0100Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
1100 AM PDT THU MAR 13 2008

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
AFTERNOON. 

SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE
THROUGH LATE THIS AFTERNOON. THESE WINDS WILL PRODUCE ROUGH CHOP
ON LAKE TAHOE. SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD
REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. THE WINDS WILL
DECREASE BY EARLY THIS EVENING AS SNOW SHOWERS REDEVELOP ACROSS
THE LAKE TAHOE BASIN.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$
MJD

HTTP://WEATHER.GOV/RENO
000 
WWUS75 KREV 140055
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
555 PM PDT THU MAR 13 2008

CAZ072-NVZ002-140500-
/O.EXT.KREV.LW.Y.0019.000000T0000Z-080314T0500Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
555 PM PDT THU MAR 13 2008

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM PDT THIS
EVENING. 

WEST TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL
CONTINUE THROUGH THIS EVENING AS A COLD FRONT PASSES THROUGH THE
REGION. THESE WINDS WILL PRODUCE ROUGH CHOP ON LAKE TAHOE. SMALL
BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS
UNTIL CONDITIONS IMPROVE OVERNIGHT.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$

NVZ003-140500-
/O.CON.KREV.WI.Y.0006.000000T0000Z-080314T0500Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
555 PM PDT THU MAR 13 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. 

SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE
THROUGH THIS EVENING...WITH LOCAL GUSTS UP TO 60 MPH IN WIND PRONE
AREAS AS A COLD FRONT PASSES THROUGH THE REGION.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES ALONG HIGHWAY
395...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR
CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO
NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION.

$$

CAZ073-NVZ001-141100-
/O.CON.KREV.WI.Y.0006.000000T0000Z-080314T1100Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA...
SCHURZ
555 PM PDT THU MAR 13 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY. 

SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE
THROUGH LATE TONIGHT...WITH LOCAL GUSTS UP TO 60 MPH IN WIND PRONE
AREAS AS A COLD FRONT PASSES THROUGH THE REGION.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES ALONG HIGHWAYS
395 AND 95...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS
OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN
TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION.

$$

NVZ004-140500-
/O.CON.KREV.LW.Y.0019.000000T0000Z-080314T0500Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
555 PM PDT THU MAR 13 2008

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING. 

WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH
WILL CONTINUE THROUGH THIS EVENING AS A COLD FRONT PASSES THROUGH
THE REGION. THESE WINDS WILL PRODUCE ROUGH CHOP ON PYRAMID LAKE.
SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE
WATERS UNTIL CONDITIONS IMPROVE OVERNIGHT.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$
MLF/MJD

HTTP://WEATHER.GOV/RENO
000 
WWUS75 KREV 140453
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
953 PM PDT THU MAR 13 2008

NVZ003-140600-
/O.EXP.KREV.WI.Y.0006.000000T0000Z-080314T0500Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
953 PM PDT THU MAR 13 2008

...WIND ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING. 

WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS TO
AROUND 35 MPH WILL CONTINUE OVERNIGHT. WIND PRONE AREAS MAY CONTINUE
EXPERIENCING OCCASIONAL GUSTS TO NEAR 45 MPH TONIGHT.

$$

NVZ004-140600-
/O.EXP.KREV.LW.Y.0019.000000T0000Z-080314T0500Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
953 PM PDT THU MAR 13 2008

...LAKE WIND ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING...

THE LAKE WIND ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING. 

WINDS IN THE VICINITY OF PYRAMID LAKE HAVE DECREASED TO LESS THAN
20 MPH. THESE WINDS WILL REMAIN BELOW 20 MPH THROUGH THE REMAINDER
OF THE NIGHT.

$$

CAZ072-NVZ002-141300-
/O.EXT.KREV.LW.Y.0019.000000T0000Z-080315T0000Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
953 PM PDT THU MAR 13 2008

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PDT FRIDAY...

THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT FRIDAY. 

WEST TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL
CONTINUE LATE THIS EVENING BEFORE DECREASING AROUND DAYBREAK. THE
WINDS WILL INCREASE AGAIN THROUGH THE DAY FRIDAY...REACHING 15 TO
25 MPH WITH GUSTS TO 35 MPH FROM THE SOUTHWEST BY EARLY AFTERNOON. 
THESE WINDS WILL PRODUCE ROUGH CHOP ON LAKE TAHOE. SMALL BOATS
WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL
CONDITIONS IMPROVE LATE FRIDAY.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$

CAZ073-NVZ001-141100-
/O.CON.KREV.WI.Y.0006.000000T0000Z-080314T1100Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA...
SCHURZ
953 PM PDT THU MAR 13 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT FRIDAY. 

SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL
CONTINUE THROUGH LATE TONIGHT...WITH LOCAL GUSTS UP TO 60 MPH IN
WIND PRONE AREAS AS A COLD FRONT PASSES THROUGH THE REGION.

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES ALONG HIGHWAYS
395 AND 95...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS
OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN
TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION.

$$


HTTP://WEATHER.GOV/RENO
000 
WWUS75 KREV 141027
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
327 AM PDT FRI MAR 14 2008

CAZ073-NVZ001-141130-
/O.CAN.KREV.WI.Y.0006.000000T0000Z-080314T1100Z/
MONO-MINERAL AND SOUTHERN LYON COUNTIES-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA...
SCHURZ
327 AM PDT FRI MAR 14 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DIMINISHED CONSIDERABLY OVERNIGHT WITH MOST GUSTS BELOW
30 MPH THIS MORNING. WINDS ARE EXPECTED TO INCREASE AGAIN THIS
AFTERNOON AND EVENING WITH GUSTS TO NEAR 50 MPH POSSIBLE IN WIND
PRONE AREAS. 

$$

NVZ004-141800-
/O.EXB.KREV.LW.Y.0019.080314T1800Z-080315T0000Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
327 AM PDT FRI MAR 14 2008

...LAKE WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT
THIS AFTERNOON. 

WEST WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 MPH ARE EXPECTED BY
LATE MORNING AND WILL CONTINUE THROUGH THE AFTERNOON. THESE WINDS
WILL PRODUCE ROUGH CHOP ON PYRAMID LAKE. SMALL BOATS WILL BE PRONE
TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS
IMPROVE LATE FRIDAY.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$

CAZ072-NVZ002-141800-
/O.CON.KREV.LW.Y.0019.000000T0000Z-080315T0000Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
327 AM PDT FRI MAR 14 2008

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

WEST TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL
CONTINUE THROUGH THIS AFTERNOON. THESE WINDS WILL PRODUCE ROUGH
CHOP ON LAKE TAHOE. SMALL BOATS WILL BE PRONE TO CAPSIZING AND
SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE LATE
FRIDAY.

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

$$


HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Mar 12, 3:03 AM PDT, 11 hours 32 minutes earlier.

Area forecast discussion, Mar 12, 3:03 AM PDT, 11 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
303 AM PDT WED MAR 12 2008

.SHORT TERM...
FLAT UPPER RIDGE CONTINUES OVER THE WEST COAST WITH DEEP LOW
PRESSURE DEVELOPING IN THE GULF OF ALASKA. THIS LOW HAS A MOISTURE
TAP EXTENDING BEYOND THE HAWAIIAN ISLANDS AND IS BEGINNING TO SPREAD
MID AND HIGH CLOUDS INTO THE WEST COAST. WHILE THE MOISTURE TAP MAY
LOOK RATHER OMINOUS ON SATELLITE IMAGERY...TPW VALUES IN THE NARROW
PLUME ARE CURRENTLY LESS THAN 1.5 INCHES AND FALLING. WEAK WAA WELL
AHEAD OF THE LOW WILL HOWEVER INTERACT WITH THE INCOMING SLUG OF
MOISTURE TO SET UP AN OVERRUNNING PATTERN OVER MAINLY THE NRN SIERRA
BY THIS EVENING. RADAR AND SATELLITE IMAGERY MAY BRIEFLY LOOK
IMPRESSIVE THIS EVENING DUE TO THE DEEP AND ABUNDANT MOISTURE...
HOWEVER NOT MUCH IN THE WAY OF PRECIP IS EXPECTED ON THE GROUND AS
THE DRY LOW LEVELS SLOWLY MOISTEN UP. THIS MOISTENING WILL HOWEVER
SET THE STAGE FOR THE SIGNIFICANT PATTERN CHANGE THAT WILL FOLLOW.

AS THE LOW CONTINUES TO SPIN IN THE GULF OF ALASKA THURSDAY AND
FRIDAY IT SENDS A BAROCLINIC ZONE SLOWLY DOWN THE WEST COAST WITH
STRONG UPPER LEVEL DYNAMICS ASSOCIATED WITH THE 150 KT JET. THE
INGREDIENTS FOR SIGNIFICANT PRECIP ARE LACKING WITH THIS LOW DUE TO
LITTLE IN THE WAY OF PVA FORCING...AND NOT MUCH MOISTURE TO WORK
WITH AS THE FRONTAL BOUNDARY CUTS OFF ANY MOISTURE TAP THAT WAS
INITIALLY PRESENT. THERE IS A SHORTWAVE AXIS THAT ROTATES INTO THE
OREGON COAST FRIDAY MORNING WHICH MAY TRACK FAR ENOUGH SOUTH TO
ENHANCE PRECIP OVER THE NRN ZONES. THE MAIN PRECIP GENERATION
HOWEVER WILL BE INSTABILITY AND OROGRAPHICALLY DRIVEN WITH A LITTLE
HELP FROM THE BAROCLINIC BOUNDARY THAT PERSISTS OVER THE AREA. THE
BEST CHANCES CONTINUE TO BE OVER THE SIERRA FROM TAHOE NORTHWARD AND
OVER THE GREAT BASIN ZONES NORTH OF INTERSTATE 80 WHERE THE BEST
INSTABILITY EXISTS. AREAS SOUTH OF INTERSTATE 80 INCLUDING THE RENO
AREA WILL BE LUCKY TO SEE MEASURABLE PRECIP AT ALL WITH MAINLY JUST
A FEW LIGHT SHOWERS DURING THE EVENT.

SNOW LEVELS START OUT AS HIGH AS 9000 FEET THIS EVENING WHEN LIGHT
PRECIP BEGINS TO DEVELOP...FALL TO LAKE LEVEL BY THURSDAY AFTERNOON
AND TO MOST VALLEY LOCATIONS THURSDAY NIGHT AS THE COLDER AIR
SETTLES INTO THE GREAT BASIN. SNOWFALL RATES IN THE SIERRA NEVER
LOOK OVERLY IMPRESSIVE HOWEVER AS MUCH AS 6 INCHES OF SNOW MAY
SLOWLY ACCUMULATE FROM TONIGHT THROUGH FRIDAY.

AS FAR AS THE WIND THREAT IS CONCERNED...LATEST MODEL RUNS AND MOS
DATA BRING THE INCREASE IN WINDS A LITTLE SOONER WITH BREEZY
CONDITIONS EXPECTED BY THIS EVENING. WITH H7 WINDS OF 30-40 KTS AND
WELL MIXED CONDITIONS...VALLEY LOCATIONS SHOULD SEE GUSTS NEAR 40
MPH WITH POSSIBLY HIGHER GUSTS IN WIND PRONE LOCATIONS. DO NOT FEEL
WINDS WILL WARRANT A WIND ADVISORY THIS EVENING HOWEVER ISSUED A
LAKE WIND ADVISORY FOR LAKE TAHOE. THE WINDS PICK BACK UP IN VALLEY
LOCATIONS THURSDAY WITH THE FRONTAL BOUNDARY OVERHEAD AND PRECIP
BANKING UP IN THE SIERRA. THIS STILL DOES NOT LOOK LIKE A BIG WIND
PRODUCER BUT WIND ADVISORIES ARE NOT OUT OF THE QUESTION. JORDAN

.LONG TERM...SATURDAY THROUGH TUESDAY...
MODELS IN EXCELLENT AGREEMENT FOR THE WEEKEND WITH REGARD TO STORM.
UPPER TROUGH WILL BE DIGGING DOWN THE WEST COAST SATURDAY BEFORE
CUTTING OFF ACROSS THE DESERT SOUTHWEST SUNDAY. THE GFS SHOWED A
CON/DIV COUPLET AND STEEP LAPSE RATES ASSOCIATED WITH VERY COLD AIR
ALOFT IN DEFORMATION ACROSS NORTHEAST CALIFORNIA. SHOWERS WILL
LIKELY DEVELOP THERE AND THEN SLIDE SOUTH THROUGH THE SIERRA DURING
THE DAY SATURDAY. BEST INSTABILITY IS STILL PROGGED TO STAY WEST
OVER INTERIOR CALIFORNIA ALTHOUGH THERE COULD BE AN ISOLATED
LIGHTNING STRIKE ACROSS NORTHEAST CALIFORNIA WHERE COMPUTED CAPES
ARE ON THE ORDER OF 200-300J/KG. NORTHEAST FLOW WILL STRENGTHEN AND
BEGIN TO PUSH DRIER AIR INTO THE BASIN AND RANGE SATURDAY NIGHT AS
TROUGH SLIDES SOUTHWARD. SHOWERS SHOULD DIMINISH THESE AREAS AND
ACROSS NORTHERN SECTIONS OF THE FORECAST AREA. HOWEVER THE NORTHEAST
FLOW/UPSLOPE WILL LIKELY ENHANCE BAND OF PRECIPITATION AS IT MOVES
SOUTHWARD THROUGH THE EASTERN SIERRA OF MONO COUNTY. THE ECMWF IS A
LITTLE FASTER AND DRIER. HOWEVER IT IS WORTH WATCHING AS THE GFS HAS
BEEN PERSISTENT WITH THIS MESOSCALE MODERATE TO HEAVY BAND OF
SNOWFALL.

AS THE UPPER LOW MOVES SOUTH OF AREA SUNDAY...PRECIPITATION WILL
TAPER OR COME TO A COMPLETE END BY LATE IN THE DAY AS A COLD
NORTHERLY FLOW OVERSPREADS THE REGION. GUSTY NORTHEAST RIDGE WINDS
WILL DEVELOP GOING INTO MONDAY BEFORE WEAKENING AND TURNING
NORTHWEST TUESDAY. TEMPERATURES WELL BELOW NORMAL OVER THE WEEKEND
BEGIN TO RECOVER MONDAY AND BE CLOSE TO NORMAL TUESDAY. A SLIGHT
CHANCE OF SHOWERS WAS MAINTAINED FAR NORTH TUESDAY IN AREA OF WARM
ADVECTION ALOFT. HOHMANN
&&

.AVIATION...
CONSIDERABLE MID/HI CLOUDS TODAY WITH INCREASING WEST FLOW AT RIDGE
TOP AND ALOFT BY 13/00Z. WIND GUSTS WILL APPROACH 20-25KT AT TAHOE
TAF SITES AND KRNO AFT 22Z WITH RIDGE GUSTS 55KT. NAM BUFR SOUNDINGS
SHOW INCREASE IN LLWS POTENTIAL TONIGHT AS SURFACE WINDS DECOUPLE
IN WEAK SHALLOW INVERSIONS FROM 40-45KT AT 2000 FEET AGL. CIG/VSBY
AND MT TOP OBSCUREMENT ISSUES ARE POSSIBLE AT SIERRA TAF SITES LATE
TONIGHT AS INITIAL SHORTWAVE ARRIVES OFF THE PACIFIC. HOHMANN
&&

&&

.AVIATION...

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...LAKE WIND ADVISORY FROM 4 PM THIS AFTERNOON TO MIDNIGHT PDT
     TONIGHT FOR NVZ002.

CA...LAKE WIND ADVISORY FROM 4 PM THIS AFTERNOON TO MIDNIGHT PDT
     TONIGHT FOR CAZ072.

&&

HTTP://WEATHER.GOV/RENO

In the hours before

Special weather statement, Mar 12, 1:59 PM PDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
159 PM PDT WED MAR 12 2008

CAZ070>073-NVZ001>005-131200-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE...
SOUTH LAKE TAHOE...TAHOE CITY...TRUCKEE...MARKLEEVILLE...
BRIDGEPORT...COLEVILLE...LEE VINING...MAMMOTH LAKES...HAWTHORNE...
YERINGTON...SMITH VALLEY...MINA...SCHURZ...GLENBROOK...
INCLINE VILLAGE...SPARKS...VERDI...GARDNERVILLE...FERNLEY...
FALLON...LOVELOCK...SILVER SPRINGS...NIXON...IMLAY...EMPIRE...
GERLACH
159 PM PDT WED MAR 12 2008

...COOLER AND WETTER WEATHER EXPECTED THROUGH THE WEEKEND...

THE UNSEASONABLY WARM WEATHER IN THE EASTERN SIERRA AND WESTERN
NEVADA THE PAST WEEK WILL CHANGE DRAMATICALLY BEGINNING TONIGHT AS
A STRONG COLD FRONT APPROACHES THE AREA. A SURGE OF PACIFIC
MOISTURE AHEAD OF THIS FRONT AND AHEAD OF A STRONG JET STREAM WILL
MOVE INTO THE AREA TONIGHT. SHOWERS WILL BEGIN THIS EVENING IN THE
NORTHERN SIERRA AND WILL SPREAD EAST OVERNIGHT...MAINLY NORTH OF
INTERSTATE 80. SNOW LEVELS ABOVE 7000 FEET TODAY WILL DROP TO LAKE
LEVEL BY THURSDAY MORNING. ONLY LIGHT SNOW ACCUMULATIONS ARE
EXPECTED ABOVE 7000 FEET THROUGH THURSDAY MORNING.

WINDY CONDITIONS WILL ALSO DEVELOP EARLY THURSDAY MORNING AND
INCREASE THROUGH THE DAY ON THURSDAY AS THE FRONT NEARS. WIND
GUSTS UP TO 50 MPH ARE LIKELY IN THE CENTRAL SIERRA AND WESTERN
NEVADA...WITH GUSTS UP TO 60 MPH POSSIBLE IN WIND PRONE
AREAS. WIND GUSTS OVER THE SIERRA RIDGES ARE FORECAST TO INCREASE
TO 80 MPH ON THURSDAY. WINDS WILL DIMINISH THURSDAY NIGHT AND
FRIDAY AS THE FRONT PUSHES SOUTH.

SNOW LEVELS WILL DROP TO ALL VALLEY FLOORS BY FRIDAY AS THE COLD
FRONT MOVES THROUGH THE AREA. A COLD AND UNSTABLE AIRMASS WILL
REMAIN IN PLACE FRIDAY AND SATURDAY BRINGING PERIODS OF LIGHT TO
MODERATE SNOW OR SNOW SHOWERS. SNOW ACCUMULATIONS WILL VARY
ACROSS THE SIERRA DUE TO THE SHOWERY NATURE OF THE SNOW...HOWEVER
SOME AREAS ABOVE 7000 FEET MAY SEE 6 TO 12 INCHES NEW SNOW FROM
THURSDAY THROUGH SUNDAY. HIGH TEMPERATURES ON THE VALLEY FLOORS
WILL DROP INTO THE 50S THURSDAY AND FRIDAY AND INTO THE 40S OVER
THE WEEKEND...WHILE TEMPERATURES IN THE SIERRA WILL REMAIN IN THE
30S.

ANYONE PLANNING TRAVEL IN THE SIERRA AND WESTERN NEVADA THROUGH
THE WEEKEND SHOULD CHECK OUR WEBSITE AT WEATHER.GOV/RENO FOR
FURTHER UPDATES.

GMCGUIRE

HTTP://WEATHER.GOV/RENO

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 2:35 PM PDTLake Wind AdvisoryREVChurchill, Douglas, Lyon, Pershing, Washoe55 hr

Nearby

Wind Advisories in Nevada, 2008Wind Advisories in California, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.